# SDR IPXA09156685

- Difficulty date: July 6, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 9,771 hours, 6,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C BULK PIT FLOOR PANEL 162HF REQUIRES REPLACEMENT IAW EO A300-5100-33666 -A.  FABBED FLOOR PANEL 162HF IAW UPS EO A300-5320-16407-C, APPX D.
